skin-hair-icon
Darken skin afer dettol use
I have applied dettol and the skin around it has darken. Will it fade away , it is causing irritation as well.
999 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Relax it may improve completely Need to see pics of the affected area Do online consultation for proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from irritant dermatitis causing this pigmentation... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry darkness will fade but it ll take time .
Next Steps
stop applying it further, as it is causing  contact dermatitis to you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.